Tohoku Mathematical Journal

Hypersurfaces satisfying a certain condition on the Ricci tensor

Shûkichi Tanno

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 21, Number 2 (1969), 297-303.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242998

Digital Object Identifier
doi:10.2748/tmj/1178242998

Mathematical Reviews number (MathSciNet)
MR0261508

Zentralblatt MATH identifier
0189.22403

Subjects
Primary: 53.74

Citation

Tanno, Shûkichi. Hypersurfaces satisfying a certain condition on the Ricci tensor. Tohoku Math. J. (2) 21 (1969), no. 2, 297--303. doi:10.2748/tmj/1178242998. https://projecteuclid.org/euclid.tmj/1178242998


Export citation

References